# SDR WWMA9600076

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: MS35362XX
- Condition: Defective
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED REPEATEDLY IN FLIGHT.  BLEW BOTH CARGO FIRE EXTINGUISHERS, NO EVIDENCE OF SMOKE NOTED.  UPON LANDING BLEW BOTH ENGINE FIRE BOTTLES PER QRH.  MAINTENANCE REPLACED RELAY 17WK, ALL FIRE BOTTLES AND WEU.
